Generalized Poincaré metric on the operator ball (Q1057450): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Changed an Item
Import240304020342 (talk | contribs)
Set profile property.
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank

Revision as of 03:04, 5 March 2024

scientific article
Language Label Description Also known as
English
Generalized Poincaré metric on the operator ball
scientific article

    Statements

    Generalized Poincaré metric on the operator ball (English)
    0 references
    0 references
    1983
    0 references
    This paper applies previous work of the author [esp. Mat. Zametki 30, 695-702 (1981) and Funkts. Anal. Prilozh. 12, No 1, 88-89 (1978; Zbl 0395.47026)] to induce a metric on the unit ball of L(H,K) where H, K are Hilbert spaces. The induced metric is invariant with respect to the identity component of the group of biholomorphisms of the open unit ball. The author also observes that when \(\dim H=\dim K=1\) the metric reduces to the metric constructed by Poincaré for his model of hyperbolic geometry.
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    biholomorphisms of the open unit ball
    0 references
    hyperbolic geometry
    0 references